Announcement

Collapse
No announcement yet.

Temozolomide induced Thrombocytopenia

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Temozolomide induced Thrombocytopenia

    My question is my moms doctor did not pay attention to her weekly blood draws as she was doing concurrent radiation and chemo (SOC) for her glioblastoma. As a result they continued her on her chemo treatment even though her platelets had diminished to 55,000. She should have stopped the chemo one week prior to her finishing her treatment and now she is experiencing low platelets, low red blood cells and low white blood cells. She has had 7 units of platelets and as of today 2 units of blood. This has been going on since April 20th. My concern is this was caused by the doctors not being diligent with her care. Do you have any opinions on this? Any advice as to what we should do? Thank you for your time! Kara Baergen

  • #2
    There is no excuse for not looking at the blood test results. Maybe change doctors if possible. Maybe see a hematologist to oversee the recovery of blood counts.

    Comment

    Working...
    X